# SDR SWIA2018102545186

- Difficulty date: October 17, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 37,879 hours, 32,692 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Condition: Bent
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER HAS A WARPED/BENT WEB AROUND THE STINGER LIGHT CONDUIT. (C-CHECK) REMOVED AND INSTALLED NEW FRAME ON VERTICAL STABILIZER REF SRM 51-42-06.
